# SDR AU981412

- Difficulty date: October 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly 1A135BRM
- System (JASC): 6113 · Propeller Spinner Section
- Part: Backplate
- Part number: 611M20301
- Condition: Cracked
- Location: Spinner
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER SPINNER FRONT ATTACHMENT PLATE CRACKED AROUND THE EDGES OF THE MOUNT BOLT WASHERS.    PART TC:  118.
